# SDR ALG2001F00010

- Difficulty date: May 31, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N59541
- Make and model: Bell 206B
- Aircraft serial: 1412
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Filter
- Part number: 0113245
- Condition: Corroded
- Location: Hyd Reservoir
- Part time: 427 hours
- Component: Pump, 01454430001
- Component part number: 01454430001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING FIELD MAINTENANCE INSPECTION.  RUST FOUND ON FILTER ASSEMBLY BODY.
